Recovery rates of benthic communities following physical disturbance

Dernie, KM; Kaiser, MJ; Warwick, RM. 2003 Recovery rates of benthic communities following physical disturbance. Journal of Animal Ecology, 72 (6). 1043 - 1056. 10.1046/j.1365-2656.2003.00775.x

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1046/j.1365-2656.2003.00775.x
Item Type: Publication - Article
Depositing User: EPServices Admin
Date made live: 11 Feb 2014 15:56
Last Modified: 06 Mar 2017 17:48
URI: http://plymsea.ac.uk/id/eprint/3754

Actions (login required)

View Item View Item